home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
Tylenol

Tylenol Pain Relief Extra Strength Rapid Release Gelcaps - Acetaminophen

Tylenol Rapid Release Gels work at the speed of life to temporarily relieve minor aches and pains and reduce fever. Each gelcap features unique laser-drilled holes that work to release medicine fast and contains 500 mg of acetaminophen for effective, extra strength pain relief. Tylenol Rapid Release Gels can be used to help treat minor aches and pains related to headache, backache, minor arthritis pain, toothaches, pain due to the common cold, premenstrual and menstrual cramps. From the #1 doctor recommended brand of pain reliever, this extra strength pain reliever is suitable for adults and children 12 years of age and older.
Ingredients
Active Ingredients: In Each Gelcap: Acetaminophen (500 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Benzyl Alcohol, Butylparaben, Carboxymethylcellulose Sodium, D&C Yellow 10, Edetate Calcium Disodium, FD&C Blue 1, FD&C Red 40, Gelatin, Hypromellose, Iron Oxide, Magnesium Stearate, Methylparaben, Modified Starch, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Propylparaben Red Iron Oxide, Sodium Lauryl Sulfate, Sodium Propionate, Sodium Starch Glycolate, Titanium Dioxide, Yellow Iron Oxide.
allergen icon
contains acetaminophen; contains acetaminophen, ask a doctor or pharmacist); if you are allergic to acetaminophen or any of the inactive ingredients in this product